# SDR AALA20140603025

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 76,315 hours, 40,531 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830AB
- Condition: Defective
- Location: Crew O2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX CREW REPORTED OBSERVERS O2 BOTTLE COMPLETELY EMPTY.  FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  REPLACED OBSERVERS O2 REGULATOR & O2 BOTTLE.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
